SciELO - Scientific Electronic Library Online

vol.11 issue5General Form of Linear Programming Problems with Fuzzy ParametersSingle Maneuvering Target Tracking in Clutter Based on Multiple Model Algorithm with Gaussian Mixture Reduction author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Journal of applied research and technology

On-line version ISSN 2448-6736Print version ISSN 1665-6423


JIMENEZ-FERNANDEZ, V.M. et al. A Piecewise Linear Fitting Technique for Multivalued Two-dimensional Paths. J. appl. res. technol [online]. 2013, vol.11, n.5, pp.636-640. ISSN 2448-6736.

This paper presents a curve-fitting technique for multivalued two-dimensional piecewise-linear paths. The proposed method is based on a decomposed formulation of the canonical piecewise linear model description of Chua and Kang. The path is treated as a parametric system of two position equations (x(k), y(k)), where k is an artificial parameter to map each variable (x and y) into an independent k-domain.

Keywords : two-dimensional; piecewise-linear; curve-fitting-technique.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License